Objective: To report the occurrence of rifabutin-associated hypopyon uveitis in human immunodeficiency virus (HIV)-negative immunocompetent individuals. Design: Retrospective case series. Participants: Three HIV-negative subjects on rifabutin and clarithromycin for Mycobacterium avium complex infections with hypopyon uveitis are described. One subject was iatrogenically immunosuppressed because of a prior lung transplant. Two subjects had no known immunosuppressive conditions. Intervention: Topical and regional steroid therapy. Discontinuation of rifabutin was required in two subjects. Main Outcome Measures: Visual acuity, resolution of hypopyon, anterior uveitis, and vitreitis. Results: All subjects had resolution of hypopyon after therapy, two within 24 hours of beginning topical steroids. Vitreitis resolved with the discontinuation of rifabutin in two subjects. Chronic low-grade anterior uveitis and vitreitis were observed in the remaining subject, whose rifabutin dose was lowered but not discontinued because of active Mycobacterium avium complex osteomyelitis. Conclusions: Rifabutin-associated uveitis is well described in HIV-positive individuals, but it has been reported only once in an HIV-negative individual. We report two cases of hypopyon uveitis in immunocompetent individuals and one case in an immunosuppressed HIV-negative individual. All three subjects were receiving concurrent rifabutin and clarithromycin. Awareness that this entity can occur in HIV negative and nonimmunosuppressed individuals and that it can mimic infectious endophthalmitis may spare the subject from an invasive workup of systemic infection. © 2001 by the American Academy of Ophathalmology.